Research ArticleOpen accessIn the abstractAttitudes Towards Linkage Mechanism Researh of Agricultural Research and ExtensionAhmad Al-Rimawi, Mohammad Tabieh, Hussein Al-QudahAmerican Journal of Agricultural and Biological Sciences, Vol. 8, Issue 2 · 18 Apr 2013 · 7,778 accessesView PDFCite
148 results for “approximation”
Set a search alertResearch ArticleOpen accessIn the abstractPossibility and Evidence-Based Reliability Analysis and Design OptimizationHong-Zhong Huang, Liping He, Yu Liu et al.American Journal of Engineering and Applied Sciences, Vol. 6, Issue 1 · 26 Mar 2013 · 7,663 accessesView PDFCite
Research ArticleOpen accessIn the abstractKernel Type Estimator and Statistical Properties for Intensity Function of Periodic Poisson Process with Power Function TrendRo’fah Nur RachmawatiJournal of Mathematics and Statistics, Vol. 8, Issue 3 · 6 Nov 2012 · 7,293 accessesView PDFCite
Research ArticleOpen accessIn the abstractExperimental Investigation on Geomechanical Properties of Tropical Organic Soils and PeatBujang B.K. Huat, Afshin Asadi, Sina KazemianAmerican Journal of Engineering and Applied Sciences, Vol. 2, Issue 1 · 31 Mar 2009 · 10,172 accessesView PDFCite
Research ArticleOpen accessIn the abstractDiffusion of Radioactive Materials in the AtmosphereAbdul-Wali Ajlouni, Manal Abdelsalam, Hussam Al-Rabai’ah, Abdullah M.S. AjlouniAmerican Journal of Environmental Sciences, Vol. 5, Issue 1 · 28 Feb 2009 · 7,697 accessesView PDFCite
Research ArticleOpen accessIn the abstractTopologies Induced by Relations with ApplicationsA. S. SalamaJournal of Computer Science, Vol. 4, Issue 10 · 31 Oct 2008 · 7,212 accessesView PDFCite
Research ArticleOpen accessIn the abstractDynamic Measurement of Copper (II) Ion Adsorption in Activated Carbon Fixed Bed ColumnsTanokkorn Banjonglaiad, Eric Croiset, Peter Silveston et al.American Journal of Environmental Sciences, Vol. 4, Issue 4 · 31 Aug 2008 · 6,862 accessesView PDFCite
Research ArticleOpen accessIn the abstractSome Fast Methods for Fitting Some One-parameter Spatial ModelsR. J. MartinJournal of Mathematics and Statistics, Vol. 1, Issue 4 · 31 Dec 2005 · 6,066 accessesView PDFCite